# SDR SWAA2022032119952

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,469 hours, 29,763 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 113A91101
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP FWD FAIRING 544AB INNER SKIN CRACKED BELOW SEAL RETAINER / DAMAGED FAIRING 544AB WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0 PAR. 9 (POS:544AB;TAG NO.:586027;P/N OFF/ON:113A9110-1;S/N OFF:1462;S/N ON:WN7820)
